# SDR CA060316007

- Difficulty date: March 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,131 hours
- Engine: Allsn 250C20B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 7U7467
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 12,155 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING PILOT TRAINING AIRCRAFT COMPLETED A HYDRAULICS OFF LANDING.  HYDRAULIC SWITCH WAS THEN TURNED BACK ON AND THE FORE AND AFT MOVEMENTS CAME BACK HOWEVER THE LATERAL MOVEMENTS DID NOT COME BACK TO NORMAL HYDRAULIC ON.  AIRCRAFT WAS THEN SHUT DOWN AND HYDRAULIC SOLENOID/MANIFOLD WAS CHANGED.  SUSPECT OBSTRUCTION IN THE LATERAL SECTIONS OF THE MANIFOLD.  AIRCRAFT HAS SINCE RETURNED TO SERVICE AFTER ASSEMBLY WAS CHANGED.  DELAY IN REPORTING WSDR WAS DUE TO THE SYSTEM NOT GIVING ME FULL ACCESS TILL THE NEXT DAY.
